# SDR UALA2010071202459

- Difficulty date: July 9, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 52,259 hours, 6,229 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE LAV 101 TORN FROM WALL.  EMERGENCY LIGHT REPAIRED.  OP CHECKS NORMAL.
